Model-Free Controller Designs for a Magnetic Micromanipulator


ABLAY G.

JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME, vol.143, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 143 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1115/1.4048489
  • Title of Journal : JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME

Abstract

An optimal model-free controller and a linear controller are designed and applied to a horizontal magnetic micromanipulator for controlling microparticles in a liquid environment. An input-output relation based model for the magnetic micromanipulator is obtained, verified, and used in the analysis of controllers. A model-free linear controller is designed using the offset current approach. An optimal nonlinear controller based on Karush-Kuhn-Tucker conditions is designed and then modified to produce smooth control signals. Experimental results are provided to show the efficiency and feasibility of the proposed controllers. The model-free controllers yield short settling time and zero steady-state error in the control of magnetic microparticles.